MathSciNet Relay Station
MathSciNet bibliographic data
MR2199493 (2007g:81009) 81P10
Gudder, Stan; Greechie, Richard Uniqueness and order in sequential effect algebras. Internat. J. Theoret. Phys. 44 (2005), no. 7, 755–770.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement